A

  • Ahmad, Jamshaid Fixed points of a Θ-contraction on metric spaces with a graph [Volume 2, Issue 2, 2016, Pages 139-149]
  • Arshad, Muhammad Multivalued F-Contraction Involving Fixed Point in Closed Ball [Volume 2, Issue 1, 2016, Pages 104-112]
  • Asadi, Mehdi F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results [Volume 2, Issue 1, 2016, Pages 86-94]
  • Azhini, Mahdi F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results [Volume 2, Issue 1, 2016, Pages 86-94]

B

  • Bodaghi, Soheila A mollified solution of a nonlinear inverse heat conduction problem [Volume 2, Issue 2, 2016, Pages 129-138]

C

  • Cernea, Aurelian On the Set of Solutions of a Nonconvex Hyperbolic Differential Inclusion of Third Order [Volume 2, Issue 1, 2016, Pages 95-103]

E

G

  • Gupta, Animesh Tripled Periodic Boundary Value Problems of Nonlinear Second Order Differential Equations [Volume 2, Issue 2, 2016, Pages 119-128]
  • Gupta, Neetu A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces [Volume 2, Issue 1, 2016, Pages 84-85]

H

  • Hussain, Aftab Multivalued F-Contraction Involving Fixed Point in Closed Ball [Volume 2, Issue 1, 2016, Pages 104-112]

J

  • Jain, Manish A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces [Volume 2, Issue 1, 2016, Pages 84-85]

K

  • Kumar, Sanjay A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces [Volume 2, Issue 1, 2016, Pages 84-85]

M

  • Manro, Saurabh Tripled Periodic Boundary Value Problems of Nonlinear Second Order Differential Equations [Volume 2, Issue 2, 2016, Pages 119-128]
  • Monfared, Hossein F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results [Volume 2, Issue 1, 2016, Pages 86-94]

N

  • Nazam, Muhammad Multivalued F-Contraction Involving Fixed Point in Closed Ball [Volume 2, Issue 1, 2016, Pages 104-112]

O

  • Onsod, Wudthichai Fixed points of a Θ-contraction on metric spaces with a graph [Volume 2, Issue 2, 2016, Pages 139-149]

S

  • Saleewong, Teerapol Fixed points of a Θ-contraction on metric spaces with a graph [Volume 2, Issue 2, 2016, Pages 139-149]
  • Sarwar, Muhammad Coupled Fixed Point Theorem in Dislocated Quasi b­-Metric Spaces [Volume 2, Issue 2, 2016, Pages 113-118]

U

  • Ur Rahman, Mujeeb Coupled Fixed Point Theorem in Dislocated Quasi b­-Metric Spaces [Volume 2, Issue 2, 2016, Pages 113-118]

Z

  • Zakeri, Ali A mollified solution of a nonlinear inverse heat conduction problem [Volume 2, Issue 2, 2016, Pages 129-138]